# SDR JJBA20150422009

- Difficulty date: April 22, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 31,833 hours, 42,389 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LAVATORY SMOKE DETECTOR ACTIVATED DURING TAXI.  NO EVIDENCE OF SMOKE PRESENT.  R & R LAVATORY SMOKE DETECTOR.
